Alert archive / Texas / Small Craft Advisories in 2012
Small Craft Advisory 9, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Feb 4, 2012, 4:53 AM CST. It took effect at Feb 4, 2012, 6:00 PM CST. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Feb 4, 2012, 4:53 AM CST (10:53 UTC)
- In effect from
- Feb 4, 2012, 6:00 PM CST
- Expired
- Feb 6, 2012, 3:00 AM CST
- In force
- 33 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted, in the capitals the NWS used until 2016.
551 WHUS74 KBRO 041053 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 453 AM CST SAT FEB 4 2012 ...MARINE CONDITIONS WILL WORSEN WITH COLD FRONT THIS AFTERNOON... .A COLD FRONT WILL MOVE FROM NORTH TO SOUTH ACROSS THE LOWER TEXAS COASTAL WATERS BEGINNING ABOUT NOON TODAY...REACHING THE SOUTHERN SIDE OF THE MARINE ZONES LATE THIS AFTERNOON. THE FRONT WILL BRING SHOWERS AND THUNDERSTORMS...STRONGER WINDS AND HIGHER WAVE HEIGHTS...AND WILL USHER IN A PROLONGED PERIOD OF UNSETTLED AND LESS THAN FAVORABLE MARINE WEATHER. GMZ130-132-135-041530- /O.NEW.KBRO.SI.Y.0011.120205T0000Z-120205T1200Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 453 AM CST SAT FEB 4 2012 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST SUNDAY. * WINDS: NORTH 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-041530- /O.NEW.KBRO.SC.Y.0009.120205T0000Z-120205T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 453 AM CST SAT FEB 4 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST SUNDAY. * WINDS: NORTH WINDS 20 KNOTS BY THIS EVENING INCREASING TO 25 TO 30 KNOTS TONIGHT WITH ADDITIONAL GUSTS TO GALE FORCE ON SUNDAY. * WAVES: WAVE HEIGHTS OF 6 TO 10 FEET OFFSHORE TONIGHT AND 8 TO 12 FEET SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
8 follow-up statements
427 WHUS74 KBRO 041533 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 933 AM CST SAT FEB 4 2012 ...MARINE CONDITIONS WILL WORSEN WITH COLD FRONT THIS AFTERNOON... .A COLD FRONT WILL MOVE FROM NORTH TO SOUTH ACROSS THE LOWER TEXAS COASTAL WATERS BEGINNING ABOUT NOON TODAY...REACHING THE SOUTHERN SIDE OF THE MARINE ZONES LATE THIS AFTERNOON. THE FRONT WILL BRING SHOWERS AND THUNDERSTORMS...STRONGER WINDS AND HIGHER WAVE HEIGHTS...AND WILL USHER IN A PROLONGED PERIOD OF UNSETTLED AND LESS THAN FAVORABLE MARINE WEATHER. GMZ130-132-135-042345- /O.CON.KBRO.SI.Y.0011.120205T0000Z-120205T1200Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 933 AM CST SAT FEB 4 2012 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST SUNDAY... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST SUNDAY. * WINDS: NORTH 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-042345- /O.CON.KBRO.SC.Y.0009.120205T0000Z-120205T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 933 AM CST SAT FEB 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST SUNDAY. * WINDS: NORTH WINDS 20 KNOTS BY THIS EVENING INCREASING TO 25 TO 30 KNOTS TONIGHT WITH ADDITIONAL GUSTS TO GALE FORCE POSSIBLE ON SUNDAY. * WAVES: WAVE HEIGHTS OF 6 TO 10 FEET OFFSHORE TONIGHT AND 8 TO 12 FEET SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
332 WHUS74 KBRO 042159 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 359 PM CST SAT FEB 4 2012 ...MARINE CONDITIONS WILL WORSEN WITH COLD FRONT THIS AFTERNOON... .SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH EARLY THIS EVENING AHEAD OF A COLD FRONT. THE COLD FRONT WILL MOVE ACROSS THE LOWER TEXAS COASTAL WATERS THROUGH LATE THIS EVENING. IN THE WAKE OF FRONT...STRONG NORTH WINDS AND HIGHER WAVE HEIGHTS WILL DEVELOP ACROSS THE MARINE AREA TONIGHT THROUGH SUNDAY AFTERNOON. GMZ130-132-135-050600- /O.EXT.KBRO.SI.Y.0011.120205T0000Z-120205T1800Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 359 PM CST SAT FEB 4 2012 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL NOON CST SUNDAY... THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL NOON CST SUNDAY. * WINDS: NORTH 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-050600- /O.EXT.KBRO.SC.Y.0009.120205T0000Z-120206T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 359 PM CST SAT FEB 4 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST SUNDAY. * WINDS: NORTH WINDS AROUND 20 KNOTS BY THIS EVENING INCREASING TO 25 TO 30 KNOTS TONIGHT WITH ADDITIONAL GUSTS TO NEAR GALE FORCE POSSIBLE ON SUNDAY. * WAVES: WAVE HEIGHTS OF 4 TO 6 FEET OFFSHORE TONIGHT AND 6 TO 10 FEET SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
567 WHUS74 KBRO 042201 CCA MWWBRO URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE BROWNSVILLE TX 401 PM CST SAT FEB 4 2012 ...MARINE CONDITIONS WILL WORSEN WITH COLD FRONT THIS AFTERNOON... .SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH EARLY THIS EVENING AHEAD OF A COLD FRONT. THE COLD FRONT WILL MOVE ACROSS THE LOWER TEXAS COASTAL WATERS THROUGH LATE THIS EVENING. IN THE WAKE OF FRONT...STRONG NORTH WINDS AND HIGHER WAVE HEIGHTS WILL DEVELOP ACROSS THE MARINE AREA TONIGHT THROUGH SUNDAY AFTERNOON. GMZ130-132-135-050630- /O.EXT.KBRO.SI.Y.0011.120205T0000Z-120205T1800Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 401 PM CST SAT FEB 4 2012 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL NOON CST SUNDAY... THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL NOON CST SUNDAY. * WINDS: NORTH 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-050630- /O.COR.KBRO.SC.Y.0009.120205T0000Z-120206T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 401 PM CST SAT FEB 4 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST SUNDAY. * WINDS: NORTH WINDS AROUND 20 KNOTS BY THIS EVENING INCREASING TO 20 TO 25 KNOTS TONIGHT WITH ADDITIONAL GUSTS TO NEAR GALE FORCE POSSIBLE ON SUNDAY. * WAVES: WAVE HEIGHTS OF 4 TO 6 FEET OFFSHORE TONIGHT AND 6 TO 10 FEET SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
488 WHUS74 KBRO 050521 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1121 PM CST SAT FEB 4 2012 ...HIGHER WINDS AND SEAS TONIGHT AFTER COLD FRONT... .IN THE WAKE OF A COLD FRONT...HIGH PRESSURE WILL BUILD IN AND MAINTAIN A TIGHT PRESSURE GRADIENT THROUGH SUNDAY. STRONG NORTH WINDS AND HIGHER WAVE HEIGHTS WILL THEREFORE PERSIST ACROSS THE MARINE AREAS. GMZ130-132-135-050930- /O.CON.KBRO.SI.Y.0011.000000T0000Z-120205T1800Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 1121 PM CST SAT FEB 4 2012 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL NOON CST SUNDAY... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL NOON CST SUNDAY. * WINDS: NORTH 20 TO 30 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-050930- /O.CON.KBRO.SC.Y.0009.000000T0000Z-120206T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1121 PM CST SAT FEB 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY. * WINDS: NORTH WINDS 20 TO 25 KNOTS WITH ADDITIONAL GUSTS TO NEAR GALE FORCE POSSIBLE ON SUNDAY. * WAVES: WAVE HEIGHTS OF 5 TO 7 FEET OFFSHORE TONIGHT AND 6 TO 10 FEET SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
098 WHUS74 KBRO 050739 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 139 AM CST SUN FEB 5 2012 ...STRONG NORTH WINDS OVER THE OFFSHORE WATERS... .IN THE WAKE OF A COLD FRONT...HIGH PRESSURE WILL BUILD IN AND MAINTAIN A TIGHT PRESSURE GRADIENT TODAY. STRONG NORTH WINDS WILL GUST TO GALE FORCE OFFSHORE...AND WAVE HEIGHTS WILL INCREASE IN TURN. GMZ170-175-051530- /O.UPG.KBRO.SC.Y.0009.000000T0000Z-120206T0000Z/ /O.NEW.KBRO.GL.W.0002.120205T0900Z-120205T1800Z/ WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 139 AM CST SUN FEB 5 2012 ...GALE WARNING IN EFFECT UNTIL NOON CST TODAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL NOON CST TODAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS: NORTH WINDS 25 KNOTS WITH GUSTS TO 35 KNOTS. * WAVES: WAVE HEIGHTS OF 6 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ150-155-051530- /O.EXT.KBRO.SC.Y.0009.000000T0000Z-120205T1800Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- 139 AM CST SUN FEB 5 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CST TODAY. * WINDS: NORTH WINDS 20 TO 25 KNOTS WITH GUSTS TO NEAR GALE FORCE. * WAVES: WAVE HEIGHTS OF 5 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-051530- /O.CON.KBRO.SI.Y.0011.000000T0000Z-120205T1800Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 139 AM CST SUN FEB 5 2012 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL NOON CST TODAY... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL NOON CST TODAY. * WINDS: NORTH 20 TO 30 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
216 WHUS74 KBRO 051525 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 925 AM CST SUN FEB 5 2012 ...STRONG NORTH WINDS WILL CONTINUE OVER THE OFFSHORE WATERS THROUGH THIS LATE EVENING... .HIGH PRESSURE WILL BUILD IN ACROSS THE AREA AND MAINTAIN A TIGHT PRESSURE GRADIENT TODAY. STRONG NORTH WINDS AND HIGH WAVE HEIGHTS WILL PERSIST THROUGH LATE THIS EVENING. GMZ170-175-052330- /O.CAN.KBRO.GL.W.0002.000000T0000Z-120205T1800Z/ /O.EXB.KBRO.SC.Y.0009.000000T0000Z-120206T0400Z/ WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 925 AM CST SUN FEB 5 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM CST THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM CST THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS: NORTH WINDS 20 TO 25 KNOTS WITH GUSTS TO NEAR GALE FORCE. * WAVES: WAVE HEIGHTS OF 8 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-052100- /O.EXT.KBRO.SI.Y.0011.000000T0000Z-120205T2100Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 925 AM CST SUN FEB 5 2012 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. * WINDS: NORTH 20 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-052330- /O.EXT.KBRO.SC.Y.0009.000000T0000Z-120206T0400Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- 925 AM CST SUN FEB 5 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM CST THIS EVENING. * WINDS: NORTH WINDS 20 TO 25 KNOTS WITH GUSTS TO NEAR GALE FORCE. * WAVES: WAVE HEIGHTS OF 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
174 WHUS74 KBRO 060235 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 835 PM CST SUN FEB 5 2012 ...MARINE WINDS HAVE DECREASED...BUT HEAVY SEAS CONTINUE... .HIGH PRESSURE IS BUILDING INTO THE REGION CURRENTLY AND WINDS HAVE FALLEN BELOW ADVISORY LEVELS. SEAS ARE BEGINNING TO DECREASE AREAWIDE...BUT WILL REMAIN NEAR THE 7 FOOT LEVEL INTO THE OVERNIGHT HOURS. THUS THE SMALL CRAFT ADVISORY HAS BEEN EXTENDED INTO THE LATTER OVERNIGHT. GMZ150-155-170-175-060900- /O.EXT.KBRO.SC.Y.0009.000000T0000Z-120206T0900Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 835 PM CST SUN FEB 5 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM CST MONDAY... * WINDS: WINDS WILL REMAIN IN THE 15 TO 20 KNOT RANGE. * WAVES: WAVE HEIGHTS CURRENTLY 7 TO 8 FEET WILL SLOWLY DECREASE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
397 WHUS74 KBRO 060904 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 304 AM CST MON FEB 6 2012 ...WINDS AND SEAS TO SLOWLY FALL TODAY... .STRONG NORTH WINDS AND ROUGH SEAS HAVE SUBSIDED AS HIGH PRESSURE SETTLES OVER THE AREA. SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION OVER AREA WATERS AS WINDS WILL CONTINUE FROM THE NORTH AT 15 TO 20 KNOTS WITH SEAS UP TO SIX FEET AT TIMES. GMZ150-155-170-175-061015- /O.EXP.KBRO.SC.Y.0009.000000T0000Z-120206T0900Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 304 AM CST MON FEB 6 2012 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY HAS EXPIRED. SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION ON AREA WATERWAYS. $$ HTTP://WWW.WEATHER.GOV/RGV
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Feb 4, 3:18 AM CST, 1 hour 35 minutes earlier.
Area forecast discussion, Feb 4, 3:18 AM CST, 1 hour 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BROWNSVILLE TX 318 AM CST SAT FEB 4 2012 .SHORT TERM /TODAY THROUGH SUNDAY/...THE ARRIVAL TIMING OF AN APPROACHING COLD FRONT HAS REMAINED CONSISTENT WITH THE INHERITED FORECAST. MID DAY IS FORECAST IN THE UPPER VALLEY AND LATE AFTERNOON IS FORECAST FOR THE LOWER VALLEY. THE SHORT TERM FORECAST WILL BE DOMINATED BY THE ARRIVAL OF THE FRONT AND THE ASSOCIATED WEATHER THROUGH SUNDAY. HIGH TEMPS TODAY WILL ONLY BE SLIGHTLY AFFECTED DUE TO THE LATE ARRIVAL OF THE FRONT. UPPER VALLEY TEMPS WILL REACH NORMAL BEFORE THE BRAKES ARE PUT ON BY THE FRONTS ARRIVAL THIS AFTERNOON...AND HIGHS IN THE LOWER VALLEY WILL STILL REACH ABOVE NORMAL. CLOUDS WILL THICKEN WITH THE APPROACH AND ARRIVAL OF THE FRONT AND OVERCAST SKIES WILL PERSIST THROUGH SUNDAY. RAIN CHANCES WILL INCREASE DRAMATICALLY THIS AFTN...WITH SHOWERS AND TSTMS EXPECTED FROM THIS AFTERNOON THROUGH THIS EVENING. ATMOSPHERIC CONDITIONS WILL RIPEN FOR ISOLATED STRONGER STORMS...AND A SLIGHTLY INCREASED POTENTIAL FOR SEVERE WEATHER TO INCLUDE ONE INCH DIAMETER OR LARGER HAIL AND DAMAGING WINDS OF 58 MPH OR MORE. TEMPS TONIGHT WILL COOL INTO THE 50S...WITH SOME READINGS IN THE UPPER 40S POSSIBLE IN THE UPPER VALLEY AND ACROSS THE NORTHERN TIER COUNTIES. HIGH TEMPS ON SUNDAY WILL NOT INCREASE MUCH FROM THE OVER NIGHT LOWS...REMAINING IN THE 50S FOR THE DAY. MODERATE TO BREEZY NORTH WINDS ARE EXPECTED AFTER THE COLD FRONT. RAIN CHANCES WILL TAPER OFF LATE SATURDAY NIGHT INTO SUNDAY...USHERING IN ANTI-CHAMBER OF COMMERCE WEATHER WHICH WILL BE GRAY...COOL...AND AT TIMES RAINY..SHORT TERM... .LONG TERM/SUNDAY NIGHT THROUGH SATURDAY/...BY SUNDAY EVENING THE SURFACE FRONTAL BOUNDARY HAS CLEARED AND NORTHEAST WINDS START A SLOW EASING PROCESS. HOWEVER THE RIGHT EXIT REGION OF A SUBTROPICAL JET MAX WILL STILL BE LINGERING OVER THE REGION WITH SOUTHWESTERLY WINDS ALOFT CONTINUING TO OVERRUN OVER THE FRONTAL BOUNDARY. NAM/GFS FORECAST SOUNDINGS AND ISENTROPIC CHARTS STILL SHOW THE POTENTIAL FOR CONTINUING LIGHT RAIN...PERHAPS IN THE FORM OF SHOWERS WITH MEAGER ELEVATED INSTABILITY. AREAS OF FOG LOOK POSSIBLE MONDAY AND TUESDAY NIGHT. WE LOSE THE LARGE SCALE LIFT...SOUTHWEST WINDS AND ISENTROPIC LIFT ON TUESDAY SO CONTINUED A RELATIVELY DRY FORECAST...BUT LOW LEVEL MOISTURE WILL REMAIN IN PLACE SO AFTERNOON HEATING MAY STILL SPARK A FEW SHOWERS...MAINLY NEAR THE COAST. THESE SHOWERS MAY BE AIDED BY LARGE SCALE ASCENT FROM A WEAK SHORTWAVE CROSSING OVER THE PLAINS WEDNESDAY MORNING AND AFTERNOON AND THE GOING FORECAST MAY BE TOO DRY FOR NOW...BUT WANTED TO PAINT THE MAXIMUMS AROUND THE MOST SOLID SYNOPTIC SCALE SIGNALS. ONE SUCH SIGNAL BEGINS TO HAVE INFLUENCE ON OUR WEATHER TUESDAY NIGHT AND WEDNESDAY. GFS/ECMWF IN IMPROVING AGREEMENT IN THE 00Z GUIDANCE WITH THE HANDLING OF A STRONG JET MAX DIVING DOWN THE PACIFIC COAST TUESDAY. BOTH MODELS NOW CLOSE OFF A LOW OVER THE NORTHERN GULF OF CALIFORNIA...CONTINUE TO PROGRESS THE JET MAX OVER CENTRAL MEXICO AND BUILD MID LEVEL SHORTWAVE TROUGHING ROUGHLY FROM CENTRAL MEXICO TO THE WESTERN GULF COAST...THIS LEADS TO SURFACE CYCLOGENESIS OVER THE WESTERN GULF WEDNESDAY AFTERNOON AND EVENING AND BUILDS A RATHER ROBUST STORM SYSTEM THAT TRACKS EASTWARD AFTER INCREASING WINDS NOTABLY FROM THE EAST OVER OUR COASTAL WATERS. THIS PATTERN MAY NEED TO BE WATCHED FOR AT LEAST MINOR COASTAL FLOODING IF THE LATEST RUNS WERE TO VERIFY AND POSSIBLY GALE CONDITIONS WITH ROUGH SEAS OVER THE MARINE ZONES. CARRYING RELATIVELY HIGH POPS WITH THUNDER MENTIONS OVER THE COASTAL ZONES GIVEN CONSIDERABLE SYNOPTIC FORCING AND AVAILABLE MOISTURE/LIFT. IF THINGS COME TOGETHER AS PROGGED AND WE GET A LITTLE MORE CONVECTION THAN ANTICIPATED CURRENT PRECIP AMOUNT FORECASTS...QPF...MAY BE ON THE LOW SIDE. AS THE AFOREMENTIONED CLOSED LOW OVER NORTHWESTERN MEXICO IS FORCED INTO AN OPEN WAVE BY A REINFORCING POLAR JET MAX IT MOVES NEAR AND OVER THE AREA AS AN OPEN WAVE FRIDAY/SATURDAY AND GENERATES A STRONGER SURFACE CYCLONE OVER THE BAY OF CAMPECHE...CONTINUING HEALTHY POPS AND WINDS FOR THIS PERIOD AS WELL. FOR TEMPERATURES THIS WEEK BELIEVE MOS IS TOO RELIANT ON CLIMATOLOGY AND NARROWED OUR DIURNAL CURVE WITH A GENERALLY WET...CLOUDY PATTERN EXPECTED WITH AMPLE COLD AIR ADVECTION AND RELATIVELY LOW THICKNESSES. BELOW NORMAL TEMPERATURES LOOK TO BE THE TREND FOR THE WEEK. /68/ && .MARINE...TODAY THROUGH SUNDAY...BUOY 020 INDICATES MODERATE SOUTHEAST WINDS...AND SEAS OF 3.9 FEET EARLY THIS MORNING. A COLD FRONT IS ENROUTE AND WILL ARRIVE ACROSS THE MARINE AREAS LATE THIS AFTERNOON TO EARLY THIS EVENING. THE FRONT WILL BRING A PERIOD OF DETERIORATING MARINE CONDITIONS. NORTH WINDS BEHIND THE FRONT WILL INCREASE TO STRONG TONIGHT THROUGH SUNDAY MORNING. LOOK FOR SMALL CRAFT ADVISORY POSTINGS LATER TODAY. BESIDES STRONG NORTH WINDS IN THE 25 KNOT RANGE...WIND GUSTS TO NEAR GALE FORCE WILL DEVELOP ON SUNDAY AS HIGH PRESSURE BUILDS IN WITH A TIGHT PRESSURE GRADIENT ACROSS THE NORTH WEST GULF. A FEW GALE FORCE GUSTS WILL BE POSSIBLE SUNDAY AFTERNOON BUT THE DURATION IS STILL A BIT UNCERTAIN AND MAY NOT BE LENGTHY ENOUGH FOR A GALE WARNING. SEAS WILL ALSO BUILD SATURDAY NIGHT THROUGH SUNDAY...REACHING THE 8 TO 10 FOOT RANGE OFFSHORE SUNDAY AFTERNOON. THUNDERSTORMS WILL BE POSSIBLE SATURDAY AFTERNOON AND EVENING AS THE FRONT MOVES THROUGH...BRINGING HIGHER WIND GUSTS AND LOCALLY ROUGH SEAS. SUNDAY NIGHT THROUGH WEDNESDAY...STRONG NORTH WINDS AND ROUGH SEAS...LIKELY ABOVE SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED THROUGH THE REMAINDER OF SUNDAY AND LIKELY MONDAY. SEAS MAY RETURN TO MORE MODERATE LEVELS WITH NORTHEAST WINDS ON TUESDAY. WEDNESDAY A SURFACE LOW IS EXPECTED TO FORM IN THE GULF OF MEXICO AND ROUGH SEAS AND SMALL CRAFT ADVISORY CONDITIONS ARE LIKELY...WITH GALE CONDITIONS POSSIBLE. && .PRELIMINARY POINT TEMPS/POPS... BAYVIEW/PORT ISABEL 75 57 60 45 / 60 70 40 60 BROWNSVILLE 78 57 59 45 / 60 70 40 60 HARLINGEN 77 55 58 44 / 60 70 40 60 MCALLEN 78 53 56 42 / 70 50 40 60 RIO GRANDE CITY 75 52 55 42 / 70 50 30 40 SOUTH PADRE ISLAND 72 60 62 47 / 60 70 40 70 && .BRO WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/RGV SHORT TERM...54 LONG TERM...68-GIBBS UPPER AIR/GRAPHICAST...CAMPBELL
Hazardous weather outlook, Feb 3, 6:04 PM CST, 10 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 604 PM CST FRI FEB 3 2012 TXZ248>257-041145- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 604 PM CST FRI FEB 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TONIGHT. THERE IS A MODERATE RISK OF RIP CURRENT ALONG AREA BEACHES TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ONE OR TWO STRONG THUNDERSTORMS ARE POSSIBLE SATURDAY AFTERNOON ALONG A COLD FRONT. HAIL AND GUSTY WINDS TO 45 MPH WILL BE THE MOST LIKELY IMPACTS FROM ANY STRONG THUNDERSTORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. GMZ130-132-135-150-155-170-175-041145- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 604 PM CST FRI FEB 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TONIGHT. A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 9 PM FOR THE LAGUNA MADRE FOR STRONG WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SMALL CRAFT ADVISORIES ARE LIKELY SATURDAY NIGHT THROUGH AT LEAST MONDAY MORNING. ANOTHER ROUND OF SMALL CRAFT ADVISORIES ARE POSSIBLE WEDNESDAY AND THURSDAY. STRONG THUNDERSTORMS ARE POSSIBLE SATURDAY INTO SUNDAY MORNING. WIND GUSTS TO 40 KNOTS ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GB
In the hours before
Special weather statement, Feb 4, 4:25 AM CST, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 425 AM CST SAT FEB 4 2012 TXZ248>257-041600- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- INCLUDING THE CITIES OF...ZAPATA...HEBBRONVILLE...FALFURRIAS... SARITA...RIO GRANDE CITY...ROMA...MCALLEN...EDINBURG...PHARR... MISSION...WESLACO...RAYMONDVILLE...BROWNSVILLE...HARLINGEN... PORT MANSFIELD...PORT ISABEL...SOUTH PADRE ISLAND... LAGUNA HEIGHTS...LAGUNA VISTA 425 AM CST SAT FEB 4 2012 ...COLD FRONT TO BRING GUSTY WINDS...STRONG TO POSSIBLY SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT... A COLD FRONT CURRENTLY OVER CENTRAL TEXAS IS EXPECTED TO MOVE THROUGH THE RIO GRANDE VALLEY AND DEEP SOUTH TEXAS THIS AFTERNOON. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND JUST AHEAD OF THE FRONT. THE MAIN THREAT WITH THESE STORMS WILL BE SMALL HAIL AND BRIEF GUSTY WINDS TO 45 MPH...BUT THE POTENTIAL EXISTS FOR A FEW STORMS TO BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL. STRONG TO SEVERE STORMS WILL BE MOST LIKELY FROM AROUND 100 TO 800 PM TODAY. NORTH WINDS BEHIND THE FRONT WILL GUST OVERNIGHT IN THE 20 TO 30 MPH RANGE. TEMPERATURES BEHIND THE FRONT WILL BE BETWEEN 15 AND 20 DEGREES COLDER THAN WE HAVE SEEN FOR THE LAST SEVERAL DAYS...HOWEVER CLOUD COVER IS EXPECTED TO PREVENT BELOW FREEZING TEMPERATURES OVER THE NEXT SEVERAL DAYS. TOTAL RAINFALL ALONG AND BEHIND THE FRONT IS EXPECTED TO TOTAL FROM ONE HALF TO UP TO ONE INCH IN PLACES. MONITOR WEATHER.GOV/RGV AND LOCAL MEDIA FOR LATER STATEMENTS...UPDATED FORECASTS AND POSSIBLE WARNINGS. GIBBS
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 4, 4:53 AM CST | Small Craft Advisory for Winds | BRO | 34 hr | |
| Feb 4, 2:27 PM CST | Areal Flood Advisory | BRO | Kenedy, Willacy | 63 min |
| Feb 4, 2:41 PM CST | Severe Thunderstorm Warning | BRO | Cameron, Willacy | 64 min |
| Feb 4, 3:45 PM CST | Areal Flood Advisory | BRO | Cameron, Willacy | 60 min |
| Feb 4, 3:46 PM CST | Severe Thunderstorm Warning | BRO | Cameron, Willacy | 59 min |
| Feb 4, 5:19 PM CST | Areal Flood Advisory | BRO | Cameron | 56 min |
Nearby
Small Craft Advisories in Texas, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.